Stochastic Geometric Partial Differential Equations

Research output: Chapter in Book/Report/Conference proceedingChapter

Standard

Stochastic Geometric Partial Differential Equations. / Brzezniak, Zdzislaw; Goldys, Benjamin; Ondrejat, Martin.

New Trends in Stochastic Analysis and Related Topics: A Volume in Honour of Professor K. D. Elworthy. ed. / Huaizhong Zhao; A. Truman. Vol. 12 World Scientific Publishing Co. Pte Ltd, 2012. p. 1-32 (Interdisciplinary Mathematical Sciences).

Research output: Chapter in Book/Report/Conference proceedingChapter

Harvard

Brzezniak, Z, Goldys, B & Ondrejat, M 2012, Stochastic Geometric Partial Differential Equations. in H Zhao & A Truman (eds), New Trends in Stochastic Analysis and Related Topics: A Volume in Honour of Professor K. D. Elworthy. vol. 12, Interdisciplinary Mathematical Sciences, World Scientific Publishing Co. Pte Ltd, pp. 1-32. <http://www.worldscibooks.com/mathematics/8213.html>

APA

Brzezniak, Z., Goldys, B., & Ondrejat, M. (2012). Stochastic Geometric Partial Differential Equations. In H. Zhao, & A. Truman (Eds.), New Trends in Stochastic Analysis and Related Topics: A Volume in Honour of Professor K. D. Elworthy (Vol. 12, pp. 1-32). (Interdisciplinary Mathematical Sciences). World Scientific Publishing Co. Pte Ltd. http://www.worldscibooks.com/mathematics/8213.html

Vancouver

Brzezniak Z, Goldys B, Ondrejat M. Stochastic Geometric Partial Differential Equations. In Zhao H, Truman A, editors, New Trends in Stochastic Analysis and Related Topics: A Volume in Honour of Professor K. D. Elworthy. Vol. 12. World Scientific Publishing Co. Pte Ltd. 2012. p. 1-32. (Interdisciplinary Mathematical Sciences).

Author

Brzezniak, Zdzislaw ; Goldys, Benjamin ; Ondrejat, Martin. / Stochastic Geometric Partial Differential Equations. New Trends in Stochastic Analysis and Related Topics: A Volume in Honour of Professor K. D. Elworthy. editor / Huaizhong Zhao ; A. Truman. Vol. 12 World Scientific Publishing Co. Pte Ltd, 2012. pp. 1-32 (Interdisciplinary Mathematical Sciences).

Bibtex - Download

@inbook{c200db351e344709a790939bfe859834,
title = "Stochastic Geometric Partial Differential Equations",
abstract = "We describe some results about existence of manifold valued stochastic partial differential equations obtained in recent years.",
author = "Zdzislaw Brzezniak and Benjamin Goldys and Martin Ondrejat",
year = "2012",
month = jan,
language = "English",
isbn = "9814360910",
volume = "12",
series = "Interdisciplinary Mathematical Sciences",
publisher = "World Scientific Publishing Co. Pte Ltd",
pages = "1--32",
editor = "Huaizhong Zhao and A. Truman",
booktitle = "New Trends in Stochastic Analysis and Related Topics",
address = "Singapore",

}

RIS (suitable for import to EndNote) - Download

TY - CHAP

T1 - Stochastic Geometric Partial Differential Equations

AU - Brzezniak, Zdzislaw

AU - Goldys, Benjamin

AU - Ondrejat, Martin

PY - 2012/1

Y1 - 2012/1

N2 - We describe some results about existence of manifold valued stochastic partial differential equations obtained in recent years.

AB - We describe some results about existence of manifold valued stochastic partial differential equations obtained in recent years.

M3 - Chapter

SN - 9814360910

VL - 12

T3 - Interdisciplinary Mathematical Sciences

SP - 1

EP - 32

BT - New Trends in Stochastic Analysis and Related Topics

A2 - Zhao, Huaizhong

A2 - Truman, A.

PB - World Scientific Publishing Co. Pte Ltd

ER -